# SDR AU960751

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hamstd 14SF23
- System (JASC): 6120 · Propeller Controlling System
- Part: Pin
- Part number: G9811P16
- Condition: Faulty
- Location: Prop Cntrl Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 ENGINE PROPELLER FEATHER CONTROLLER PLUG FAULTY DUE TO UNDERSIZE PIN AT G9811-P16
